# SDR 99ZZZX4100

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Raphael Aviation Services LLC, repair station RA1R822D
- Engine: Iae V2500A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 2A0003
- Condition: Spalled
- Location: Compressor
- Part time: 300 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED DUE TO M50 MATERIAL ON THE MAG CHIP DETECTORS.  DISASSEMBLY OF THE ENGINE REVEALED THE NR 4 BEARING EXHIBITED SPALLING DAMAGE ON THE OUTER RACE.  THE BEARING WAS SUBMITTED TO THE LAB FOR ANALYSIS.
